MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC PIGGYBACK WIRE CONVERTER; PERCUTANEOUS CATHETER

VASCULAR SOLUTIONS, LLC PIGGYBACK WIRE CONVERTER; PERCUTANEOUS CATHETER
Model Number 8802
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was completed and no related nonconformances were found, therefore supporting the device met material, assembly and performance specifications.Multiple attempts were made to gather more information regarding the event but were unsuccessful.The root cause is undeterminable.
 
Event or Problem Description
Reported as marker band came off the piggyback.Medwatch uf/importer# (b)(4) was received 15may2020.The description from the medwatch states: radiopaque marker broke off catheter while inside patient.Device failed (e.G., broke couldn't get it to work or stopped working.Multiple attempts were made to obtain the device for investigation and further information for this complaint.No response was received.

Brand Name
PIGGYBACK WIRE CONVERTER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis, mn
MDR Report Key10139542
Report Number2134812-2020-00035
Device Sequence Number11671582
Product Code DQY
UDI-Device Identifier10841156101657
UDI-Public(01)10841156101657
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2021
Device Model Number8802
Device Catalogue Number8802
Device Lot Number660235
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR